# SDR CALA2016010400015

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 50,552 hours, 17,827 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

TAXING IN WE RECEIVED FIRE INDICATION IN FWD CARGO BAY.  APPLIED QRH, LIGHT EXTINGUISHED. NO EVIDENCE OF FIRE OR SMOKE & NO INVESTIGATION PLANNED VIA FLIGHT SAFETY.  FWD CARGO FIRE LOOP B TESTED INTERMITTENT FWD B1 FAULT.  FOUND BAD SMOKE DETECTOR M2240 & REPLACED.  BITE TEST PASSED.
